# SDR DALA2021032901842

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 68,797 hours, 28,844 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 PITTING NOTED IN HOLE #7 DURING VISUAL INSP. SECTION OF STEP 26 OF ORIGINATING TASK CARD REF. AMDS. CORRECTIVE ACTION: REF ERA 590589-14 REV ORG AND REV 1 FOR REPAIR. (1763498)
